May  2018, 38(5): 2333-2348. doi: 10.3934/dcds.2018096

Improved results for Klein-Gordon-Maxwell systems with general nonlinearity

School of Mathematics and Statistics, Central South University, Changsha, 410083 Hunan, China

* Corresponding author

Received  September 2017 Revised  December 2017 Published  March 2018

Fund Project: This work is partially supported by the Hunan Provincial Innovation Foundation for Postgraduate (No: CX2017B041) and the National Natural Science Foundation of China (No: 11571370).

This paper is concerned with the following Klein-Gordon-Maxwell system
$\left\{ \begin{align} &-\vartriangle u+\left[ m_{0}^{2}-{{(\omega +\phi )}^{2}} \right]u = f(u),\ \ \ \ \text{in}\ \ {{\mathbb{R}}^{3}}, \\ &\vartriangle \phi = (\omega +\phi ){{u}^{2}},\ \ \ \ \text{in}\ \ {{\mathbb{R}}^{3}}, \\ \end{align} \right.$
where
$0 < ω≤ m_0$
and
$f∈ \mathcal{C}(\mathbb{R}, \mathbb{R})$
. By introducing some new tricks, we prove that the above system has 1) a ground state solution in the case when
$0 < ω < m_0$
and
$f$
is superlinear at infinity; 2) a nontrivial solution in the zero mass case, i.e.
$ω = m_0$
and
$f$
is super-quadratic at infinity. These results improve the related ones in the literature.
Citation: Sitong Chen, Xianhua Tang. Improved results for Klein-Gordon-Maxwell systems with general nonlinearity. Discrete & Continuous Dynamical Systems - A, 2018, 38 (5) : 2333-2348. doi: 10.3934/dcds.2018096
References:
[1]

A. AzzolliniV. BenciT. D'Aprile and D. Fortunato, Existence of static solutions of the semilinear Maxwell equations, Ricerche di Matematica, 55 (2006), 283-297.   Google Scholar

[2]

A. Azzollini and A. Pomponio, Ground state solutions for the nonlinear Klein-Gordon-Maxwell equations, Topol. Methods Nonlinear Anal., 35 (2010), 33-42.   Google Scholar

[3]

A. AzzolliniL. Pisani and A. Pomponio, Improved estimates and a limit case for the electrostatic Klein-Gordon-Maxwell system, Proc. Roy. Soc. Edinburgh Sect. A, 141 (2011), 449-463.  doi: 10.1017/S0308210509001814.  Google Scholar

[4]

V. Benci and D. Fortunato, The nonlinear Klein-Gordon equation coupled with the Maxwell equations, Nonlinear Anal., 47 (2001), 6065-6072.  doi: 10.1016/S0362-546X(01)00688-5.  Google Scholar

[5]

V. Benci and D. Fortunato, Solitary waves of the nonlinear Klein-Gordon equation coupled with the Maxwell equations, Rev. Math. Phys., 14 (2002), 409-420.  doi: 10.1142/S0129055X02001168.  Google Scholar

[6]

H. Berestycki and P. L. Lions, Nonlinear scalar field equations, I -Existence of a ground state, Arch. Rational Mech. Anal., 82 (1983), 313-345.   Google Scholar

[7]

P. CarriãoP. Cunha and O. Miyagaki, Positive ground state solutions for the critical Klein-Gordon-Maxwell system with potentials, Nonlinear Anal., 75 (2012), 4068-4078.  doi: 10.1016/j.na.2012.02.023.  Google Scholar

[8]

D. Cassani, Existence and non-existence of solitary waves for the critical Klein-Gordon equation coupled with Maxwell' s equations, Nonlinear Anal., 58 (2004), 733-747.  doi: 10.1016/j.na.2003.05.001.  Google Scholar

[9]

S. T. Chen and X. H. Tang, Ground state sign-changing solutions for a class of Schrödinger-Poisson type problems in $\mathbb{R}^3$, Z. Angew. Math. Phys. , 67 (2016), Art. 102, 18 pp.  Google Scholar

[10]

S. T. Chen and X. H. Tang, Nehari type ground state solutions for asymptotically periodic Schrödinger-Poisson systems, Taiwan. J. Math., 21 (2017), 363-383.  doi: 10.11650/tjm/7784.  Google Scholar

[11]

S. T. Chen and X. H. Tang, Ground state sign-changing solutions for asymptotically cubic or super-cubic Schrödinger-Poisson systems without compact condition, Comput. Math. Appl., 74 (2017), 446-458.  doi: 10.1016/j.camwa.2017.04.031.  Google Scholar

[12]

P. L. Cunha, Subcritical and supercritical Klein-Gordon-Maxwell equations without Ambrosetti-Rabinowitz condition, Differ. Integral Equ., 27 (2014), 387-399.   Google Scholar

[13]

T. D'Aprile and D. Mugnai, Solitary waves for nonlinear Klein-Gordon-Maxwell and Schrödinger-Maxwell equations, Proc. R. Soc. Edinb. Sect. A, 134 (2004), 893-906.  doi: 10.1017/S030821050000353X.  Google Scholar

[14]

T. D'Aprile and D. Mugnai, Non-existence results for the coupled Klein-Gordon-Maxwell equations, Adv. Nonlinear Stud., 4 (2004), 307-322.   Google Scholar

[15]

L. Ding and L. Li, Infinitely many standing wave solutions for the nonlinear Klein-Gordon-Maxwell system with sign-changing potential, Comput. Math. Appl., 68 (2014), 589-595.  doi: 10.1016/j.camwa.2014.07.001.  Google Scholar

[16]

L. Jeanjean, Existence of solutions with prescribed norm for semilinear elliptic equations, Nonlinear Anal., 28 (1997), 1633-1659.  doi: 10.1016/S0362-546X(96)00021-1.  Google Scholar

[17]

L. Jeanjean, On the existence of bounded Palais-Smale sequences and application to a Landesman-Lazer-type problem set on $\mathbb{R}^N$, Proc. R. Soc. Edinb., Sect. A, Math., 129 (1999), 787-809.  doi: 10.1017/S0308210500013147.  Google Scholar

[18]

W. Jeong and J. Seok, On perturbation of a functional with the mountain pass geometry, Calc. Var. Partial Differential Equations, Calc. Var. Partial Differential Equations, 49 (2014), 649-668.  doi: 10.1007/s00526-013-0595-7.  Google Scholar

[19]

G. B. Li and C. Wang, The existence of a nontrivial solution to a nonlinear elliptic problem of linking type without the Ambrosetti-Rabinowitz condition, Ann. Acad. Sci. Fenn. Math., 36 (2011), 461-480.  doi: 10.5186/aasfm.2011.3627.  Google Scholar

[20]

L. Li and C. L. Tang, Infinitely many solutions for a nonlinear Klein-Gordon-Maxwell system, Nonlinear Anal., 110 (2014), 157-169.  doi: 10.1016/j.na.2014.07.019.  Google Scholar

[21]

P. L. Lions, The concentration-compactness principle in the calculus of variations. The locally compact case. Ⅰ & Ⅱ, Ann. Inst. H. Poincaré Anal. Non Linéaire, 1 (1984), 109-145.  doi: 10.1016/S0294-1449(16)30428-0.  Google Scholar

[22]

D. D. QinY. B. He and X. H. Tang, Ground state solutions for Kirchhoff type equations with asymptotically 4-linear nonlinearity, Comput. Math. Appl., 71 (2016), 1524-1536.  doi: 10.1016/j.camwa.2016.02.037.  Google Scholar

[23]

M. Struwe, The existence of surfaces of constant mean curvature with free boundaries, Acta Math., 160 (1988), 19-64.  doi: 10.1007/BF02392272.  Google Scholar

[24]

X. H. Tang and B. T. Cheng, Ground state sign-changing solutions for Kirchhoff type problems in bounded domains, J. Differential Equations, 261 (2016), 2384-2402.  doi: 10.1016/j.jde.2016.04.032.  Google Scholar

[25]

X. H. Tang and S. T. Chen, Ground state solutions of Nehari-Pohozaev type for Schrödinger-Poisson problems with general potentials, Disc. Contin. Dyn. Syst., 37 (2017), 4973-5002.  doi: 10.3934/dcds.2017214.  Google Scholar

[26]

X. H. Tang and S. T. Chen, Ground state solutions of Nehari-Pohozaev type for Kirchhoff-type problems with general potentials, Calc. Var. Partial Differential Equations, 56 (2017), Art. 110, 25 pp.  Google Scholar

[27]

F. Wang, Ground-state solutions for the electrostatic nonlinear Klein-Gordon-Maxwell system, Nonlinear Anal., 74 (2011), 4796-4803.  doi: 10.1016/j.na.2011.04.050.  Google Scholar

[28]

M. Willem, Minimax Theorems, Birkhäuser, Boston, 1996. doi: 10.1007/978-1-4612-4146-1.  Google Scholar

[29]

L. ZhangX. H. Tang and Y. Chen, Infinitely many solutions for a class of perturbed elliptic equations with nonlocal operators, Commun. Pur. Appl. Anal., 16 (2017), 823-842.  doi: 10.3934/cpaa.2017039.  Google Scholar

[30]

J. ZhangW. Zhang and X. L. Xie, Existence and concentration of semiclassical solutions for Hamiltonian elliptic system, Commun. Pure Appl. Anal., 15 (2016), 599-622.  doi: 10.3934/cpaa.2016.15.599.  Google Scholar

[31]

J. ZhangW. Zhang and X. H. Tang, Ground state solutions for Hamiltonian elliptic system with inverse square potential, Discrete Contin. Dyn. Syst., 37 (2017), 4565-4583.  doi: 10.3934/dcds.2017195.  Google Scholar

show all references

References:
[1]

A. AzzolliniV. BenciT. D'Aprile and D. Fortunato, Existence of static solutions of the semilinear Maxwell equations, Ricerche di Matematica, 55 (2006), 283-297.   Google Scholar

[2]

A. Azzollini and A. Pomponio, Ground state solutions for the nonlinear Klein-Gordon-Maxwell equations, Topol. Methods Nonlinear Anal., 35 (2010), 33-42.   Google Scholar

[3]

A. AzzolliniL. Pisani and A. Pomponio, Improved estimates and a limit case for the electrostatic Klein-Gordon-Maxwell system, Proc. Roy. Soc. Edinburgh Sect. A, 141 (2011), 449-463.  doi: 10.1017/S0308210509001814.  Google Scholar

[4]

V. Benci and D. Fortunato, The nonlinear Klein-Gordon equation coupled with the Maxwell equations, Nonlinear Anal., 47 (2001), 6065-6072.  doi: 10.1016/S0362-546X(01)00688-5.  Google Scholar

[5]

V. Benci and D. Fortunato, Solitary waves of the nonlinear Klein-Gordon equation coupled with the Maxwell equations, Rev. Math. Phys., 14 (2002), 409-420.  doi: 10.1142/S0129055X02001168.  Google Scholar

[6]

H. Berestycki and P. L. Lions, Nonlinear scalar field equations, I -Existence of a ground state, Arch. Rational Mech. Anal., 82 (1983), 313-345.   Google Scholar

[7]

P. CarriãoP. Cunha and O. Miyagaki, Positive ground state solutions for the critical Klein-Gordon-Maxwell system with potentials, Nonlinear Anal., 75 (2012), 4068-4078.  doi: 10.1016/j.na.2012.02.023.  Google Scholar

[8]

D. Cassani, Existence and non-existence of solitary waves for the critical Klein-Gordon equation coupled with Maxwell' s equations, Nonlinear Anal., 58 (2004), 733-747.  doi: 10.1016/j.na.2003.05.001.  Google Scholar

[9]

S. T. Chen and X. H. Tang, Ground state sign-changing solutions for a class of Schrödinger-Poisson type problems in $\mathbb{R}^3$, Z. Angew. Math. Phys. , 67 (2016), Art. 102, 18 pp.  Google Scholar

[10]

S. T. Chen and X. H. Tang, Nehari type ground state solutions for asymptotically periodic Schrödinger-Poisson systems, Taiwan. J. Math., 21 (2017), 363-383.  doi: 10.11650/tjm/7784.  Google Scholar

[11]

S. T. Chen and X. H. Tang, Ground state sign-changing solutions for asymptotically cubic or super-cubic Schrödinger-Poisson systems without compact condition, Comput. Math. Appl., 74 (2017), 446-458.  doi: 10.1016/j.camwa.2017.04.031.  Google Scholar

[12]

P. L. Cunha, Subcritical and supercritical Klein-Gordon-Maxwell equations without Ambrosetti-Rabinowitz condition, Differ. Integral Equ., 27 (2014), 387-399.   Google Scholar

[13]

T. D'Aprile and D. Mugnai, Solitary waves for nonlinear Klein-Gordon-Maxwell and Schrödinger-Maxwell equations, Proc. R. Soc. Edinb. Sect. A, 134 (2004), 893-906.  doi: 10.1017/S030821050000353X.  Google Scholar

[14]

T. D'Aprile and D. Mugnai, Non-existence results for the coupled Klein-Gordon-Maxwell equations, Adv. Nonlinear Stud., 4 (2004), 307-322.   Google Scholar

[15]

L. Ding and L. Li, Infinitely many standing wave solutions for the nonlinear Klein-Gordon-Maxwell system with sign-changing potential, Comput. Math. Appl., 68 (2014), 589-595.  doi: 10.1016/j.camwa.2014.07.001.  Google Scholar

[16]

L. Jeanjean, Existence of solutions with prescribed norm for semilinear elliptic equations, Nonlinear Anal., 28 (1997), 1633-1659.  doi: 10.1016/S0362-546X(96)00021-1.  Google Scholar

[17]

L. Jeanjean, On the existence of bounded Palais-Smale sequences and application to a Landesman-Lazer-type problem set on $\mathbb{R}^N$, Proc. R. Soc. Edinb., Sect. A, Math., 129 (1999), 787-809.  doi: 10.1017/S0308210500013147.  Google Scholar

[18]

W. Jeong and J. Seok, On perturbation of a functional with the mountain pass geometry, Calc. Var. Partial Differential Equations, Calc. Var. Partial Differential Equations, 49 (2014), 649-668.  doi: 10.1007/s00526-013-0595-7.  Google Scholar

[19]

G. B. Li and C. Wang, The existence of a nontrivial solution to a nonlinear elliptic problem of linking type without the Ambrosetti-Rabinowitz condition, Ann. Acad. Sci. Fenn. Math., 36 (2011), 461-480.  doi: 10.5186/aasfm.2011.3627.  Google Scholar

[20]

L. Li and C. L. Tang, Infinitely many solutions for a nonlinear Klein-Gordon-Maxwell system, Nonlinear Anal., 110 (2014), 157-169.  doi: 10.1016/j.na.2014.07.019.  Google Scholar

[21]

P. L. Lions, The concentration-compactness principle in the calculus of variations. The locally compact case. Ⅰ & Ⅱ, Ann. Inst. H. Poincaré Anal. Non Linéaire, 1 (1984), 109-145.  doi: 10.1016/S0294-1449(16)30428-0.  Google Scholar

[22]

D. D. QinY. B. He and X. H. Tang, Ground state solutions for Kirchhoff type equations with asymptotically 4-linear nonlinearity, Comput. Math. Appl., 71 (2016), 1524-1536.  doi: 10.1016/j.camwa.2016.02.037.  Google Scholar

[23]

M. Struwe, The existence of surfaces of constant mean curvature with free boundaries, Acta Math., 160 (1988), 19-64.  doi: 10.1007/BF02392272.  Google Scholar

[24]

X. H. Tang and B. T. Cheng, Ground state sign-changing solutions for Kirchhoff type problems in bounded domains, J. Differential Equations, 261 (2016), 2384-2402.  doi: 10.1016/j.jde.2016.04.032.  Google Scholar

[25]

X. H. Tang and S. T. Chen, Ground state solutions of Nehari-Pohozaev type for Schrödinger-Poisson problems with general potentials, Disc. Contin. Dyn. Syst., 37 (2017), 4973-5002.  doi: 10.3934/dcds.2017214.  Google Scholar

[26]

X. H. Tang and S. T. Chen, Ground state solutions of Nehari-Pohozaev type for Kirchhoff-type problems with general potentials, Calc. Var. Partial Differential Equations, 56 (2017), Art. 110, 25 pp.  Google Scholar

[27]

F. Wang, Ground-state solutions for the electrostatic nonlinear Klein-Gordon-Maxwell system, Nonlinear Anal., 74 (2011), 4796-4803.  doi: 10.1016/j.na.2011.04.050.  Google Scholar

[28]

M. Willem, Minimax Theorems, Birkhäuser, Boston, 1996. doi: 10.1007/978-1-4612-4146-1.  Google Scholar

[29]

L. ZhangX. H. Tang and Y. Chen, Infinitely many solutions for a class of perturbed elliptic equations with nonlocal operators, Commun. Pur. Appl. Anal., 16 (2017), 823-842.  doi: 10.3934/cpaa.2017039.  Google Scholar

[30]

J. ZhangW. Zhang and X. L. Xie, Existence and concentration of semiclassical solutions for Hamiltonian elliptic system, Commun. Pure Appl. Anal., 15 (2016), 599-622.  doi: 10.3934/cpaa.2016.15.599.  Google Scholar

[31]

J. ZhangW. Zhang and X. H. Tang, Ground state solutions for Hamiltonian elliptic system with inverse square potential, Discrete Contin. Dyn. Syst., 37 (2017), 4565-4583.  doi: 10.3934/dcds.2017195.  Google Scholar

[1]

Thierry Cazenave, Ivan Naumkin. Local smooth solutions of the nonlinear Klein-gordon equation. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020448

[2]

Youshan Tao, Michael Winkler. Critical mass for infinite-time blow-up in a haptotaxis system with nonlinear zero-order interaction. Discrete & Continuous Dynamical Systems - A, 2021, 41 (1) : 439-454. doi: 10.3934/dcds.2020216

[3]

Pierre-Etienne Druet. A theory of generalised solutions for ideal gas mixtures with Maxwell-Stefan diffusion. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020458

[4]

Maoding Zhen, Binlin Zhang, Vicenţiu D. Rădulescu. Normalized solutions for nonlinear coupled fractional systems: Low and high perturbations in the attractive case. Discrete & Continuous Dynamical Systems - A, 2020  doi: 10.3934/dcds.2020379

[5]

Yongxiu Shi, Haitao Wan. Refined asymptotic behavior and uniqueness of large solutions to a quasilinear elliptic equation in a borderline case. Electronic Research Archive, , () : -. doi: 10.3934/era.2020119

[6]

Mathew Gluck. Classification of solutions to a system of $ n^{\rm th} $ order equations on $ \mathbb R^n $. Communications on Pure & Applied Analysis, 2020, 19 (12) : 5413-5436. doi: 10.3934/cpaa.2020246

[7]

Scipio Cuccagna, Masaya Maeda. A survey on asymptotic stability of ground states of nonlinear Schrödinger equations II. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020450

[8]

Soniya Singh, Sumit Arora, Manil T. Mohan, Jaydev Dabas. Approximate controllability of second order impulsive systems with state-dependent delay in Banach spaces. Evolution Equations & Control Theory, 2020  doi: 10.3934/eect.2020103

[9]

Marion Darbas, Jérémy Heleine, Stephanie Lohrengel. Numerical resolution by the quasi-reversibility method of a data completion problem for Maxwell's equations. Inverse Problems & Imaging, 2020, 14 (6) : 1107-1133. doi: 10.3934/ipi.2020056

[10]

Reza Lotfi, Zahra Yadegari, Seyed Hossein Hosseini, Amir Hossein Khameneh, Erfan Babaee Tirkolaee, Gerhard-Wilhelm Weber. A robust time-cost-quality-energy-environment trade-off with resource-constrained in project management: A case study for a bridge construction project. Journal of Industrial & Management Optimization, 2020  doi: 10.3934/jimo.2020158

[11]

Abdelghafour Atlas, Mostafa Bendahmane, Fahd Karami, Driss Meskine, Omar Oubbih. A nonlinear fractional reaction-diffusion system applied to image denoising and decomposition. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020321

[12]

Manil T. Mohan. First order necessary conditions of optimality for the two dimensional tidal dynamics system. Mathematical Control & Related Fields, 2020  doi: 10.3934/mcrf.2020045

[13]

Adel M. Al-Mahdi, Mohammad M. Al-Gharabli, Salim A. Messaoudi. New general decay result for a system of viscoelastic wave equations with past history. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2020273

[14]

Sumit Arora, Manil T. Mohan, Jaydev Dabas. Approximate controllability of a Sobolev type impulsive functional evolution system in Banach spaces. Mathematical Control & Related Fields, 2020  doi: 10.3934/mcrf.2020049

[15]

Helmut Abels, Andreas Marquardt. On a linearized Mullins-Sekerka/Stokes system for two-phase flows. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020467

[16]

Qingfang Wang, Hua Yang. Solutions of nonlocal problem with critical exponent. Communications on Pure & Applied Analysis, 2020, 19 (12) : 5591-5608. doi: 10.3934/cpaa.2020253

[17]

Yichen Zhang, Meiqiang Feng. A coupled $ p $-Laplacian elliptic system: Existence, uniqueness and asymptotic behavior. Electronic Research Archive, 2020, 28 (4) : 1419-1438. doi: 10.3934/era.2020075

[18]

Jianquan Li, Xin Xie, Dian Zhang, Jia Li, Xiaolin Lin. Qualitative analysis of a simple tumor-immune system with time delay of tumor action. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020341

[19]

Denis Bonheure, Silvia Cingolani, Simone Secchi. Concentration phenomena for the Schrödinger-Poisson system in $ \mathbb{R}^2 $. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020447

[20]

Xavier Carvajal, Liliana Esquivel, Raphael Santos. On local well-posedness and ill-posedness results for a coupled system of mkdv type equations. Discrete & Continuous Dynamical Systems - A, 2020  doi: 10.3934/dcds.2020382

2019 Impact Factor: 1.338

Metrics

  • PDF downloads (289)
  • HTML views (384)
  • Cited by (48)

Other articles
by authors

[Back to Top]